MAUDE Adverse Event Report: MINERVA SURGICAL, INC. SYMPHION OPERATIVE HYSTEROSCOPY SYSTEM, RESECTING DEVICE; CLOSED LOOP HYSTEROSCOPIC INSUFFLATOR WITH CUTTER-COAGULATOR

MINERVA SURGICAL, INC. SYMPHION OPERATIVE HYSTEROSCOPY SYSTEM, RESECTING DEVICE; CLOSED LOOP HYSTEROSCOPIC INSUFFLATOR WITH CUTTER-COAGULATOR
Catalog Number FG-0201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Uterine Perforation (2121)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the symphion operative hysteroscopy for a myomectomy procedure on (b)(6) 2026, after 30 minutes of resection, the system alerted to replace the first device.During resection using a second device, the sales representative noticed an increase in bleeding and fluid deficit.She pointed this out to the physician and asked whether the physician still had visibility; otherwise, she should not proceed.The physician decided to stop the procedure.On (b)(6) 2026, the representative was informed by other physicians that there was a perforation, and either late that night or the next day, the patient had to go back to the hospital, spend some time there for an additional procedure related to blood in the abdomen.The patient was released (date unknown) and is doing ok.On (b)(6) 2026, during a follow-up, the treating physician reported that the patient is doing well now and she has no concerns.The doctor did treat the patient for the perforation but was not willing to go into details about what was done.No additional information is available.
 
Additional Manufacturer Narrative
The information provided within this report is based on the sales representative who was present in the operating room.On (b)(6) 2026, the representative contacted the treating physician and learned that the perforation was treated; however, the treating physician would not release any details.The resecting device used in this case was discarded post-procedure, and therefore, a failure analysis of the subject device could not be performed.The lot number was not provided; therefore, a device history review could not be performed.However, all devices are verified to meet all qa specifications prior to being released, including adequate sterilization.Based on the available information, the relationship between the device and the reported adverse event could not be established.The ifu symphion system general warning: - the symphion system should only be used by physicians trained in hysteroscopy and hysteroscopic surgery using powered instruments.Healthy tissue can be injured, e.G., perforation by improper use of the resecting device.Use every available means to avoid such injury.- do not operate the resecting device without clear visualization.The device resecting window area should be in the field of view while the resecting device is operating.If visualization is lost at any point during the procedure, resection/coagulation must be stopped immediately.- nsertion and removal of the resecting device should always be under direct visualization.- resecting device precautions: excessive force on the resecting device tip does not improve resection performance and may increase the risk of perforation or device damage.Excessive force applied during insertion or removal of the resecting device may result in device damage or tissue injury, including perforation.- if bleeding occurs, advance the active electrode of the resecting device to the source of the bleeding and depress the blue coag foot pedal to activate coagulation.- linical observation (e.G., vital signs and physical examination) and visualization of filtered/returned fluid are recommended to reduce the risk of blood loss and excessive bleeding.To maintain visualization during coagulation, fluid will be circulated at 10-second intervals while coagulation is active.- section 7 adverse events lists the potential complications of continuous flow endoscopic surgery, including uterine perforation and bleeding.

Brand Name
SYMPHION OPERATIVE HYSTEROSCOPY SYSTEM, RESECTING DEVICE
Common Device Name
CLOSED LOOP HYSTEROSCOPIC INSUFFLATOR WITH CUTTER-COAGULATOR
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer (Section G)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer Contact
angela gonzalez
4255 burton drive
santa clara, CA 95054
6502843500
MDR Report Key24651324
Report Number3011011193-2026-00005
Device Sequence Number13264077
Product Code PGT
UDI-Device Identifier00850033976076
UDI-Public00850033976076
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFG-0201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexFemale